# SDR USAA2012032600002

- Difficulty date: February 27, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080000000
- Part serial: 2037
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,065 hours, 6,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT OUTBOARD FLAP INTERNAL AREA CORRODED BETWEEN WS 486 TO WS 1166 & BETWEEN RIB 9 TO RIB 22.  REPLACED LEFT OUTBOARD FLAP IAW A319 AMM 27-54-62.
